Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Shivering, sweating, burning hot, enlarged lymph nodes, rashes. Taken doxy, ibrufen. what could be the reason?

My husband began getting the shakes suddenly on sat night. He spent the evening cold and shaking then sweating profusely and burning hot. He felt unwell on Sunday sweating and aching all over. His lymph nodes are enlarged behind his ears and a strange rash appeared on his head. On mon he went to doctors and had bloods taken and was given doxy and ibrufen. So far sat and sun nights he sweated heaps. Enough to change bed sheets. Today being tues. he seemed a little better had day off work. Sweating was a little less. By this afternoon his forehead and left eye lid had swollen. We raced bk to doctors who gave him telfast. Face looks rather strange. We r in bed now for only 10 mins and sweating has started again. I have never seen anything like this. Any ideas??
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
He is probably suffering from infection. Important differential diagnosis
1) Infectious mononucleosis which is viral infection with classical triad of fever, pharyngitis and lymph node enlargement. Diagnosis is confirmed by blood tests. It is self limiting and drugs are given for reducing inflammation only
other differential diagnosis are; viral syndrome. acute streptococcal infections, lyme disease, influenza, malaria.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor